ua en



VASYL STEFANYK
PRECARPATHIAN NATIONAL UNIVERSITY

Research interests: boundary value problems for PDEs, number theory, special functions.

Profiles

Scopus Author ID: 57079172100

ORCID ID: orcid.org/0000-0002-6212-3095

ResearcherID: A-9770-2016

List of publications on Google Scholar:

https://scholar.google.com/citations?user=cx3ThAQAAAAJ&hl=uk

List of publications on ZentralBlatt:

https://zbmath.org/authors/?q=au%3A%22goy%2C%20t%2A%20p%2A%22

Personal Page Math-Net.ru:

http://www.mathnet.ru/eng/person119137

Member of Editorial Board of the journals: Carpathian Mathematical Publications ( Web of Science),  JP Journal of Algebra, Number Theory and Applications  ( Web of Science).

 

Main publications

  1. Zatorsky R., Goy T. Parapermanents of triangular matrices and some general theorems on number sequences, Journal of Integer Sequences 2016, 19(2), Article 16.2.2.  (Scopus download
  2. Goy T., Zatorsky R. Infinite linear recurrence relations and superposition of linear recurrence equations,  Journal of Integer Sequences 2017, 20(5), Article 17.5.3.  (Scopus) download
  3. Goi T.P., Ptashnik B.I. Problem with nonlocal conditions for weakly nonlinear hyperbolic equations, Ukrainian Math. J. 1997,  49(2), 204–215.  (Scopusdownload
  4. Goi T.P., Ptashnik B.I. Nonlocal boundary-value problems for systems of linear partial differential equations with variable coefficients, Ukrainian Math. J. 1997, 49(11), 1659–1670. (Scopusdownload
  5. Goy T.P. Special functions generated by rising and central factorial powers, Vestn. Tomsk. Gos. Univ. Mat. Mekh. 2016, 2(40), 19–32. download
  6. Goy T.P. Two non-elementary integral functions defined using central factorial powers, Dnipropetrovsk Univ. Math. Bull.: Mathematics 2015, 20, 89–97. download
  7. Goy T.P., Zatorsky R.A. On a nonelementary function of the Dawson's integral type, Bull. of Taras Shevchenko Kyiv. Nat. Univ.: Physics & Mathematics 2014, 1, 15–19.
  8. Goy T.P., Zatorsky R.A. New integral functions generated by rising factorial powers, Carpathian Math. Publ. 2013,  5(2), 217–224. download
  9. Goy T.P., Negrych M., Savka I.Ya. On nonlocal boundary value problem for the equation of motion of a homogeneous elastic beam with pinned-pinned ends. – Carpathian Mathematical Publications, 2018. – 10 (1). – P. 105–113. (Web of Science)
  10. Goy T. Fibonacci and Lucas numbers via the determinants of tridiagonal matrix. – Notes on Number Theory and Discrete Mathematics, 2018. – 24 (1). – P. 103–108. (Web of Science)
  11. Goy T. Some families of identities for Padovan numbers. – Proceedings of the Jangjeon Mathematical Society, 2018. – 21 (3). – P. 413–419. (Scopus)
  12. Goy T. On new identities for Mersenne numbers. – Applied Mathematics E-Notes– 2018. – 18. – P. 100–105. (Web of Science, Scopus)
  13. Goy T. Horadam sequence through recurrent determinants of tridiagonal matrix. – Kragujevac Journal of Mathematics. – 2018. – 42 (4). – P. 527–532.  (Web of Science, Scopus)
  14. Гой Т.П. О некоторых фибиномиальных тождествах // Чебышевский сборник. – 2018. – Т. 19, вып. 2. – С. 56–66. (Scopus)
  15. Goy T. On identities with multinomial coefficients for Fibonacci-Narayana sequence // Annales Mathematicae et Infor­maticae. – 2018. – 49. – P. 75–84.  (Scopus, Web of Science)